# SDR UPS99229909

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Nr 2 Adf Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, CORROSION ON SUPPORT STRUCTURE FOR NR 2 ADF ANTENNA.  REPLACED SUPPORT STRUCTURE IAW SRM 53-10-2 FIG 3.
